MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following information reported by (b)(6), there was a problem with enterprise 9000x.More details were not provided by the customer.The evaluation of the device performed by an arjo technician revealed that the safety side rail detached from the bed frame.There was no indication regarding patient involvement.No injury or other medical consequences were reported.The review of post-market surveillance data and the investigation carried out at the manufacturer side revealed that the main factor which could lead to the safety side detachment might be related to an excessive force applied to the safety side.This is the most probable scenario, however, without having first-level evidence, the exact cause of the malfunction could not be determined.To sum up, the safety side rail was detached from the safety side rail mechanism, and from that perspective, the enterprise 9000x did not meet the performance specification.There was no indication regarding patient involvement at the time the malfunction occurred.The complaint was decided to be reportable due to the safety side rail detachment.
 
Event or Problem Description
Following information reported by (b)(6), there was a problem with enterprise 9000x.More details were not provided by the customer.The evaluation of the device performed by an arjo technician revealed that the safety side rail detached from the bed frame.There was no indication regarding patient involvement.No injury or other medical consequences were reported.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key10238777
Report Number3007420694-2020-00108
Device Sequence Number14053111
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190425
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;